2 doctors weighed in:

What is the treatment for Flonase overdose?

2 doctors weighed in
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: None

For all intents and purposes, there is no such thing as Flonase overdosage.
Taking too much over a long period of time could produce some steroid side effects, but that would require swallowing an entire bottle of Flonase daily for a few weeks. There is no way any insurance company would allow for a refill per day, and no one could afford that on an out-of-pocket basis.

In brief: None

For all intents and purposes, there is no such thing as Flonase overdosage.
Taking too much over a long period of time could produce some steroid side effects, but that would require swallowing an entire bottle of Flonase daily for a few weeks. There is no way any insurance company would allow for a refill per day, and no one could afford that on an out-of-pocket basis.
Dr. Gary Steven
Dr. Gary Steven
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors